| Model Number |
G22675 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
03/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
E1: initial reporter establishment name: (b)(6).Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: a corrective action (capa) has been initiated to reduce occurrences of brush tip/coil spring detachment for cytology brush devices.The product said to be involved is included in the scope of the corrective actions.Prior to distribution, all cytomax ii double lumen cytology brushes are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: a corrective action (capa) was initiated to further investigate device failure due to brush tip/coil spring detachment.The product said to be involved is included in the scope of the corrective action.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.
Event or Problem Description
During an endoscopic retrograde cholangiopancreatography [ercp], the physician used a cook cytomax ii double lumen cytology brush.It was reported [that] the filiform broke and fell off [detached].A section of the device did not remain inside the patient¿s body.A forceps was used to removed the detached device section.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.